PL EN


Preferences help
enabled [disable] Abstract
Number of results
1995 | 87 | 6 | 919-923
Article title

Galilean Transformation Expressed by the Dual Four-Component Numbers

Authors
Content
Title variants
Languages of publication
EN
Abstracts
EN
We express the special Galilean transformation in the algebraic ring of the dual four-component numbers.
Keywords
EN
Year
Volume
87
Issue
6
Pages
919-923
Physical description
Dates
published
1995-06
received
1994-08-19
(unknown)
1995-01-26
References
Document Type
Publication order reference
YADDA identifier
bwmeta1.element.bwnjournal-article-appv87z602kz
Identifiers
JavaScript is turned off in your web browser. Turn it on to take full advantage of this site, then refresh the page.